Publication
Title
The dynamical models of activated sludge system : stochastic cellular automaton and differential equations
Author
Abstract
Language
English
Source (journal)
International journal of biomathematics
Publication
2012
Volume/pages
5:5(2012), p. 1-15
Article Reference
1250048
ISI
000305481900014
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 21.06.2013
Last edited 08.12.2018
To cite this reference